MAUDE Adverse Event Report: AV-TEMECULA-CT ARMADA 18 PTA CATHETER; PERIPHERAL DILATATION CATHETER

AV-TEMECULA-CT ARMADA 18 PTA CATHETER; PERIPHERAL DILATATION CATHETER
Catalog Number 1013470-060
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/16/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Internal file number - (b)(4): during processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was not returned for analysis.It may be possible that the inflation device used during the procedure was not properly connected to the hub; however, this could not be confirmed.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history of the reported lot revealed no other incidents.Without having the device to examine, a conclusive cause for the leak could not be determined.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that the procedure was to treat a lesion located in the superficial femoral artery.No issues were noted during preparation of the 6.0mm/60mm armada 18 balloon catheter.The balloon catheter crossed the lesion with ease.During attempted inflation of the balloon a drop in pressure was noted.Upon investigation it was observed that the hub was leaking causing the loss of pressure.The balloon catheter was removed without issue from the patient.The procedure was ended.No adverse patient effects or clinically significant delay in the procedure were reported.No additional information was provided.
 
Additional Manufacturer Narrative
(b)(4).

Brand Name
ARMADA 18 PTA CATHETER
Common Device Name
PERIPHERAL DILATATION CATHETER
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6270814
Report Number2024168-2017-00618
Device Sequence Number10984454
Product Code LIT
UDI-Device Identifier08717648208409
UDI-Public(01)08717648208409(17)200131(10)6080841
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K151317
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 01/23/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2020
Device Catalogue Number1013470-060
Device Lot Number6080841
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 01/16/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/23/2017
Supplement Report FDA Received Date01/23/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1